MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX LOGICAL TRANSDUCER MOUNTING PLATE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX LOGICAL TRANSDUCER MOUNTING PLATE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number MX960
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the button couldn¿t be pressed properly.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
E1:(b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.The device received was clean in appearance with no physical damage noted.The reported problem of failure that the button couldn't be pressed properly could not be replicated although during continued investigation an incomplete solder connection was found internally that could have caused reading not to be correct when pressing the button at end user.A quality alert was issued to manufacturing in july 2024 for missing solder and cold solder joints for awareness of complaints.A device history record (dhr) review reported no discrepancies or non-conformance's during the manufacturing of the reported lot number.

Brand Name
MEDEX LOGICAL TRANSDUCER MOUNTING PLATE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19477686
Report Number1526863-2024-00045
Device Sequence Number12518840
Product Code DRS
UDI-Device Identifier10351688502988
UDI-Public(01)10351688502988(17)330820(10)4422966
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX960
Device Lot Number4422966
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/07/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown